MAUDE Adverse Event Report: HOLLISTER INCOPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, COUDE TIP, PROTECTIVE TIP

HOLLISTER INCOPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, COUDE TIP, PROTECTIVE TIP
Model Number 77144
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient in the us switched off of the hollister vapro pocket coude intermittent urethral catheter which may have been as a result of them experiencing complications i.E.Utis.
 
Additional Manufacturer Narrative
The lot number is not known so only the di information from the udi is known.The exact sku is unknown so a representative sku was used in this report.The dhr review and trend analysis could not be performed due to lack of information.No additional information could be obtained as we were unable to contact the end user.A causation between the hollister catheter usage and the end user's reported utis could not be established.Confirmation of a diagnosed uti could not be obtained by hollister.

Brand Name
VAPRO POCKET
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, COUDE TIP, PROTECTIVE TIP
Manufacturer (Section D)
HOLLISTER INCOPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford road
rehins
ballina, county mayo F26 F 3X5
EI   F26 F3X5
Manufacturer Contact
katelynn nitschneider
2000 hollister drive
libertyville, IL 60048-3781
8479321835
MDR Report Key22472160
Report Number9616668-2025-00009
Device Sequence Number15482030
Product Code GBM
UDI-Device Identifier20610075090789
UDI-Public(01)20610075090789
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number77144
Device Catalogue Number77144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale